MAUDE Adverse Event Report: EXACTECH, INC. OPTECURE 1CC RT; BONE GRAFTING MATERIAL, HUMAN SOURCE

EXACTECH, INC. OPTECURE 1CC RT; BONE GRAFTING MATERIAL, HUMAN SOURCE
Model Number 1(352)377-1140
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the doctor found an unidentified white solid inside the product when he was about to use it.Images received.The device will be return.

Brand Name
OPTECURE 1CC RT
Common Device Name
BONE GRAFTING MATERIAL, HUMAN SOURCE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18944457
Report Number1038671-2024-00591
Device Sequence Number2969749
Product Code NUN
UDI-Device Identifier10885862094780
UDI-Public10885862094780
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1(352)377-1140
Device Catalogue Number650-00-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown